|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Sri Viknarajan
my child accidentally taking extra dose of antiobiotic
Hi there and thank you for your question.
We understand your concern regarding your child took an overdose of antibiotic. Based on your information, we require more information regarding the medication to know its side effects.
In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online for free. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.